# SDR AU990976

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING LOWER SKIN DISBONDED FROM REAR SPAR IN THE AREA ADJACENT TO THE AILERON OUTBOARD HINGE.  DISBOND APPEARS TO ORIGINATE FROM THE OUTBOARD END IN THE AREA OF THE AILERON MASS BALANCE CUT-OUT ON THE WING.
